Publication details
ON SELF-EXTENSIONS OF IRREDUCIBLE MODULES OVER SYMMETRIC GROUPS
- authored by
- Haralampos Geranios, Alexander Kleshchev, Lucia Morotti
- Abstract
A conjecture going back to the eighties claims that there are no non-trivial self-extensions of irreducible modules over symmetric groups if the characteristic of the ground field is not equal to 2. We obtain some partial positive results on this conjecture.
- Organisation(s)
-
Institute of Algebra, Number Theory and Discrete Mathematics
- External Organisation(s)
-
Univ. York, Dep. Comput. Sci., Non-Stand. Comput. Group
University of Oregon
- Type
- Article
- Journal
- Transactions of the American Mathematical Society
- Volume
- 375
- Pages
- 2627-2676
- No. of pages
- 50
- ISSN
- 0002-9947
- Publication date
- 04.2022
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- General Mathematics, Applied Mathematics
- Electronic version(s)
-
https://doi.org/10.48550/arXiv.2006.12961 (Access:
Open)
https://doi.org/10.1090/tran/8566 (Access: Closed)